MathSciNet Relay Station
MathSciNet bibliographic data
MR1782431 52C20 (05B45 05B50 82B41)
Kenyon, Richard Conformal invariance of domino tiling. Ann. Probab. 28 (2000), no. 2, 759–795.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement